• NIGHTTIME COLD & COUGH RELIEF FOR CHILDREN. Relieves your child’s sneezing, runny nose, and cough• FREE OF ALCOHOL, ASPIRIN AND ACETAMINOPHEN• FAST RELIEF SO YOUR CHILD CAN SLEEP. Don’t let cold symptoms keep your child up. NyQuil Children’s fights your child’s cold symptoms so that they can get the rest they need• ACTIVE INGREDIENTS (per dose): NyQuil Children’s– Chlorpheniramine maleate 2 mg [Antihistamine]; Dextromethorphan HBr 15 mg [Cough suppressant]• Use as directed. Keep out of reach of children
As your children grow, their cold symptom relief should too. Children's NyQuil Cold & Cough relieves your child's nighttime runny nose and sniffling, sneezing, and coughing—without alcohol, aspirin, or acetaminophen—so your child can rest, and you can relax.